# SDR LR7A07109

- Difficulty date: October 1, 2007
- Submitted: November 1, 2007
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 56,958 hours, 34,806 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-7 CHECK PER JOB CARD HC5212 FOUND AFT CARGO DOOR AFT BULKHEAD SKIN CRACKS AT FASTENER HOLES FS 1040 WL 268 LBL 44 RBL 44.  REPAIR ACCOMPLISHED BY REPLACING SKIN IAW SMP583 CHAPTER 51-60 & 51-70 USING 7075T6 .025".
